# SDR IPXA2024110856860

- Difficulty date: November 8, 2024
- Submitted: November 8, 2024
- Operation: Air carrier
- Aircraft: N124UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0808
- Aircraft time: 27,492 hours, 17,205 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: Illuminated
- Location: Zone 800
- Component: Door, Airbus
- Component part number: 125401
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW ENTRY DOOR SHOWS CLOSED ON ECAM AFTER OPENING DOOR R&R'D SWITCH 7WS W/REF TO MM 52-71-00 PB0401.  ADJ/TEST W/REF TO MM 52-71-000  OPS NORMAL THIS CLEARS  DEFERRAL
